Open Access
Issue
J Dentofacial Anom Orthod
Volume 19, Number 2, 2016
Article Number 208
Number of page(s) 4
DOI https://doi.org/10.1051/odfen/2018109
Published online 21 January 2019

© The authors

Licence Creative Commons
This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

First page of the article